Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Frattini subgroup


Author: Alice Whittemore
Journal: Trans. Amer. Math. Soc. 141 (1969), 323-333
MSC: Primary 20.52
DOI: https://doi.org/10.1090/S0002-9947-1969-0245687-9
MathSciNet review: 0245687
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Gaschütz, Über die $ \Phi $-Untergruppe endlicher Gruppen, Math. Z. 58 (1953), 160-170. MR 0057873 (15:285c)
  • [2] G. Higman and B. H. Neumann, On two questions of Itô, J. London Math. Soc. 29 (1954), 84-88. MR 0057881 (15:286g)
  • [3] W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • [4] D. H. McLain, Finiteness conditions in locally soluble groups, J. London Math. Soc. 34 (1959), 101-107. MR 0103222 (21:2003)
  • [5] B. H. Neumann, An essay on free products of groups with amalgamations, Philos. Trans. Roy. Soc. London Ser. A 246 (1954), 503-554. MR 0062741 (16:10d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0245687-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society